# SDR CALA2016112800985

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 51,875 hours, 18,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT RT AFT CABIN FROM SEAT ROW 31DEF BACK & LT AFT CABIN FROM SEAT ROW 30ABC BACK .  BATTERY PACK WAS REMOVED REPLACED AND OPERATIONAL CHECK GOOD AFTER PROPER CHARGE
